# SDR IXXA20150115008

- Difficulty date: October 8, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 75,411 hours, 18,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 113T41076
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 652CB AFT ATTACH CHORD SPLIT ON EDGE.  R & R AFT ATTACH CHORD AT PANEL 652GB IAW SRM 51-40-2.
